In 1994 I experimented for the only time with what I believed to be nitrous oxide. After 5 minutes of inhaling the gas I felt a strong tingling in the back left side of my head and shook for a second. I was able to get up and seemed generally alright, but the light in the room now seemed a lot dimmer. Throughout the next week the dimming sensation continued, I felt dizzy, and had difficulty carrying on conversations. I saw an internist who told me I would almost certainly return to normal. The symptoms continued for a second week before miraculously everything suddenly returned to normal. I remained normal for 7 full months, before one morning after consuming a fair amount of caffeine I was having an intense discussion when I felt a sudden tingling sensation again in the back left side of my head. Immediately the dimming sensation and dizzy spells returned. I went to see a neurologist who ordered an MRI which didn
I just though of something. Nitrous Oxide is easy to get a hold of in a denatured state. That is, you can get it from car speed shops (it makes cars go real fast!!) but it is cut with some really nasty stuff. Actually this could kill you if you tried to use it. Just a thought.
This might sound real stupid but hear me out. You have been dealing with this for 7 years now with no real improvement. My idea is to go do a lot of Nirtris as soon as possible. What do you have to lose, maybe it will reverse something that originally ****** you up. It can't get any worse, and maybe this thing can be reveresed. I have done Nitrous a thousand times and nothing like that, thank god, has happened to me. I would give it a shot. Good luck to you either way.
I don't believe that using Nitrous Oxide once in a small dose can cause brain damage of any sort. Nitrous is similar to Ketamine in that it is a dissociative, which makes it good for sedation in such things as animal surgery or human tooth extraction. Dentists use Nitrous Oxide all the time without bad side effects. As far as disassociatives in general, I believe the jury is still out whether long term use of them can cause permanent brain damage. To me, this does sound much more like an anxiety problem than a problem with the Nitrous itself. The symptoms you have are extremely similar to the symptoms suffered by those with Panic Disorder. Doing something like nitrous could well have triggered a panic attack in someone who is unfamiliar with what it would feel like or what it would do to your body. And once you have one panic attack, it seems to me that it's easier in the future to have another.
Of course, I could be totally wrong.
After reading your Nitrous Oxide story I felt like I had to comment on my experience with this frightening drug. In the past several months I have used several types of nitrous on several occasions and now am regretting it in a big way. It took me countless hours of inhaling to feel kind of what you describe but worse. As I continued on with the gas I starting hallucinating and seeing what seemed to be pixels in everything. It would typically last only for a few moments and it would lighten up. Just recently when using I felt my brain moving around during use and now does regularly amongst many other uncomfortable scary feelings while completely sober. I also felt that fuzzy feeling you were referring to but in my head it feels like someone is blowing air softly on my brain or some crazy ****. I also hear noises that often aren’t there. My vision in my left eye now seems worse than my right and feel frequent misfiring of receptors in my brain all the time. It’s only been a few weeks since I quit but the side effects are still regular. My friend who used a lot a few years earlier told me that when using this gas the chemicals burn out your electro-light receptors in your brain hence the dimming you experience in light. Every other day I experience the dimming and anxiety along with pressure on what feels to be the top of portion of my brain a few times a day. It seems when I’m in deep thought about something the feelings return. For anyone who reads this please do not use this stuff. I think it causes long-term irreversible damage to your brain. I don't know if their's a cure sorry for not having an answer.
I USE TO TAKE ALOT OF NITRUS I MEAN ALOT ALTHOUGH I HAV NEVR HEARD OF THAT WHAT THE NITRUS DOES IS LIKE LITERALLY FREEZE A LAYER OF UR BRAIN SO WHO KNOWS WHAT REALLY HAPPANED. I WAS JUST HOPPING U FEEL BETER AND GOOD LUCK.
and alot of times when u suk a ballon or whatever the nitrus u are suking is car nitrus unless ur able to get the clean tanks ex. dental or whippetts but at least in my examples it was from a car shop only certain ones u could use and just thnk ur sukin what should be using on a car of coarse it gna fk ya up, i would do so much when i got tanks that half way thru i would turn mostly blue and people would be like dudue u gota stop well i didnt and thnk god notnh dangerous happaned other than passing out and hittm my face off a pole but that was it. so like james said dont try ths drug
The danger of nitrous isn't really the nitrous itself but the oxygen deprivation. You're brain can go up to 3-5 minutes before irreversible damage occurs (unless you're frozen underwater or something odd; there are exceptions). If you don't get oxygen, and you just keep huffing, even something benign and inert such as nitrous oxide, then brain damage will ensue. But this shouldn't be too bad, you probably kill more brain cells drinking tap water or something HAHA.
But anyway, sorry to hear of your troubles. I hope you get better.
The other danger of Nitrous oxide is vitamin B 12 deprivation, but you can just take supplements to counter this.
SWIM is a heavy nitrous user, and has yet to cause serious/noticeable brain damage. Pleasant tripping to all. Try not to get permanently stuck on the hedonistic treadmill.
And if you did cause permanent brain damage, it might be a heartening to realize that we all die and become brain dead anyway. The beauty of decay, no entrapment is permanent.
I have experienced the same symptoms that you have described and am sad to discover that there are other people living with the same problems. I usually get a dizzy sensation when thinking too hard, it always seems to happen when I'm trying to balance my budget. As for the "pixelation" of life itself, its called HPPD or visual snow. I've had it ever since taking a really bad PCP trip, but after going on my last nitrous binge, the pixels and snow have just gotten worse. I had a terrible headache after the last time I huffed too and it seems as if it never went completely away. I pray that this is not permanent and that I will someday feel like a human being again. I totally regret every experience I have ever had with this horrible drug. It has made me socially inept, and overall an unhappy person.
I seriously believe that some of us are more prone to brain injury than others, I just wish I had known that I was one of the few people who could get so messed up from this mistake ahead of time. I would also advise against doing more nitrous to correct the problem, I've tried in the past to remedy my drug problem with more of the same drug but it really just makes things worse. I have a job to do, a life to live, and people who no longer want to see me so unhappy. Its been 5 months since I last used, I'm hoping against all hope that this will wear off.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.